# SDR USAA2012052300007

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 37,719 hours, 20,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEFT FORWARD PASSENGER DOOR FAILED OPERATIONAL TEST OF EMERGENCY LIGHTS.   CLEANED CONNECTOR AND RESET SYSTEM AND TESTED NORMAL IAW A319 AMM 33-51-00-710-001 AND 23-73-00 ESPM 20-55-50.
